# SDR 9JLA2021093033079

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N249TX
- Make and model: Cessna 680CE
- Aircraft serial: 6800253
- Aircraft time: 4,592 hours, 3,346 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Overheat Sensor
- Part number: 99145192
- Part serial: 6BD366
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT RECEIVING AN AMBER "BLEED AIR OVERTEMP - L" ADVISORY. THE CREW ATTEMPTED ONE RESET OF SYSTEM, BUT THE MESSAGE RE-APPEARED. THE CREW TURNED THE LH BLEED AIR SYSTEM OFF PER CHECKLIST THE REMAINDER OF THE FLIGHT. THE MAINTENANCE TEAM GAINED ACCESS TO THE LH ENGINE PYLON AREA, TROUBLESHOT THE SYSTEM AND DETERMINED THE LH PRECOOLER TEMP CONTROL SENSOR WAS DEFECTIVE. A NEW SENSOR WAS INSTALLED AND FUNCTIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
